# SDR UALA2012102606151

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 35,055 hours, 15,299 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED 8 TOTAL ADULT LIFE VESTS FOR THE MISSING DATE STICKER ON THE PULL STRAP.  SIX ARE IN THE SPARE POUCH AND TWO AT SEATS 27D AND 27E.  LIFE VESTS ARE NOT OUT OF DATE.  REPLACED ALL 8 LIFE VESTS.
